# SDR DALA1118349211

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 41,479 hours, 22,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ELECTRICAL ODOR EMANATING FROM FORWARD RIGHT GALLEY.  THE OVENS WERE OFF SO THE GALLEY POWER WAS THEN TURNED OFF.  THE ODOR DISSIPATED SHORTLY THEREAFTER SO THE GALLEY POWER REMAINED OFF FOR REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED GALLEY G2 AND FOUND ELECTRICAL ODOR COMING FROM THE WORK LIGHT AND RE-LAMPED IT.  OPERATIONAL CHECKS WERE GOOD SO THE AIRCRAFT RETURNED TO SERVICE.
